# SDR 9502669105

- Difficulty date: February 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N95S
- Make and model: Doug DC-9-15
- Aircraft serial: 47205
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dnlock Sw
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO MSP, THE LEFT MAIN LANDING GEAR UNSAFE LIGHT ILLUMINATED ON GEAR EXTENSION.  CONFIRMED VISUALLY THROUGH PERISCOPE THAT GEAR WAS DOWN AND LOCKED.  EMERGENCY EQUIPMENT WAS CALLED OUT AS A PRECAUTION AND AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED THE LEFT MAIN GEAR DOWNLOCK SWITCH.  OPERATIONAL CHECK OK ON GEAR SWING.  AIRCRAFT RETURNED TO SERVICE.
